Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Chang, N; Chipot, M (2003). On some model diffusion problems with a nonlocal lower order term. Chinese Annals of Mathematics. Series B, 24(2):147-166.

Full text not available from this repository.

Abstract

The authors consider a class of nonlinear parabolic problems where the lower order term is depending on a weighted integral of the solution, and address the issues of existence, uniqueness, stationary solutions and in some cases asymptotic behaviour.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Nonlocal problems; Elliptic equations; Parabolic equations; Asymptotic behaviour; Stationary problems
Language:English
Date:2003
Deposited On:10 Jun 2010 14:16
Last Modified:27 Nov 2013 17:27
Publisher:World Scientific Publishing
ISSN:0252-9599
Additional Information:http://www.worldscinet.com/cam
Publisher DOI:10.1142/S0252959903000153
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1982061
Citations:Web of Science®. Times Cited: 5
Google Scholar™
Scopus®. Citation Count: 4

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page